# SDR CALA0400584

- Difficulty date: July 23, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- Aircraft time: 50,797 hours, 26,487 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CORRODED AND CRACKED AT STA 259.5-360, S24L TO S29L.  THE SKIN WAS REMOVED AND REPLACED IAW ECRA 5310-04421.
